Eigenvalue bounds for polynomial central potentials ...

Description

Citation

Title Eigenvalue bounds for polynomial central potentials in d dimensions
Author(s) Qutaibeh D. Katatbeh, Richard L. Hall, Nasser Saad
Journal Journal of Physics
Date 2007
Volume 40
Issue 44
Start page 13431
End page 13442

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 203

Adding this citation to "My List" will allow you to export this citation in other styles.